# SDR IXXA100029S

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,615 hours, 19,265 cycles
- Engine: Pwa JT3D3
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Part time: 75,615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND VERTICAL STABILIZER L/E CRACKED AT STA ZFS 292 CTR LINE.  REPLACED CRACKED L/E WITH INTERIM REPAIR IAW FVCI DWG NR 55-10165-1.
